International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Polynomial Time Attack on Wild McEliece Over Quadratic Extensions

Authors:
Alain Couvreur
Ayoub Otmani
Jean-Pierre Tillich
Download:
URL: https://eprint.iacr.org/2014/112
Search ePrint
Search Google
BibTeX
@article{eprint-2014-25597,
  title={Polynomial Time Attack on Wild McEliece Over Quadratic Extensions},
  journal={IACR Cryptology ePrint Archive},
  volume={2014},
  pages={112},
  url={https://eprint.iacr.org/2014/112},
  author={Alain Couvreur and Ayoub Otmani and Jean-Pierre Tillich},
  year=2014
}